# SDR JJBA20181221031

- Difficulty date: December 21, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 38,872 hours, 24,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emeregency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MID CEILING EMERGENCY EXIT SIGN INOPERATIVE. CLEANED CONNECTORS. OPS CHECK SAT. NO OTHER DEFECTS NOTED AT THIS TIME.
